My feet and ankles are so swollen, recently stopped taking prometrium.
Hello, I have been experiencing major swelling in my feet, ankles, legs, hands, and face. About 3 weeks ago I finished a prescription for Prometrium because I have been trying to get pregnant. I still have not started my period. The tests I had done 2 months ago said that my hormone levels were low and that I was not ovulating and that's why I was given Prometrium. The pregnancy test they ran also came back negative. My feet and ankles are so swollen that they feel like they are going to pop when I walk. I just need some sort of explanation about what could be going on.
@ruma Hello, When people stop using birth control, they may experience side effects, including irregular menstrual cycles, cramping, acne, and weight changes. Stopping any form of hormonal birth control removes external sources of progesterone or progesterone and estrogen. This changes the levels of these hormones in the body, which can cause temporary side effects. Prometrium is a synthetic progesterone that prevents endometrial hyperplasia and can be used to prepare the endometrium for pregnancy. Although Prometrium can cause anaphylactic reactions in those allergic to the drug, the symptoms you are describing are not part of the side effect profile of the drug. However, your symptoms are serious and need immediate medical evaluation. Thanks!